Strongly swollen leg after operation

Hello! 1,5 years ago, I had an operation to remove the veins on the lower limb after thrombophlebitis. Tell me please why the leg is constantly swelling, on the leg (on the lower leg, slightly above the foot), there is a hepered compacted area about 10 cm by 5 cm in size, it was before surgery, the doctor made a cut on it, but it never disappeared after surgery, for it the leg swells and what it can be. that can be done. the site is not painful, but sometimes it seems like a little sweating and there is aching pain in the calf. I apply Wishnevsky ointment, it gets better, and the swelling subsides, but the ointment with a very strong smell, and I work, use it often is not possible, can tell me what else you can use, I have 10 incisions on my leg, with them everything seems to be normal, ordinary stitches, but this one causes me anxiety. We do not have an angiosurgeon in the area, so once again we'll ask for advice, please advise something and yet, right after the opera The doctor has appointed Flebodei, and whether to drink it further and when they did not say or can still something you can drink. Thank you in advance.

Hello. When loading, be sure to wear a compression knitwear, or bandage your leg. Ointment, replace with lyoton 1000 or troxevasin gel. Flooding take courses 2 times a year 1-5 - 2 months. Good luck.

Other questions on the topic

Good afternoon!Two years worked as a flight attendant, constantly on his feet, heels, pressure in flight. After this, every night, "pull" veins on the legs. It helps only to walk or stand for 10-15 minutes. After that, the pain passes, but not for long. I have not flied for 2 years, and pain constantly torments. Legs do not swell, veins do not protrude, there is no asterisks. In general, the kind of healthy legs of a young girl. What could it be? Thank you in advance.

Hey. Mom is 55 years old. today the vein has burst blood has gone strongly. they called an ambulance (they did an ambulance) and made a dressing and told to cool off about the injury. all done. the bed seems to have stopped. but what to do next is not who did not say. tell me. what to do I do not know very worried about my mother

The right leg hurts feels a small burning sensationespecially in the evening. Slightly below the knee from the inside is a swelling. I feel twitching in the calf. About a year ago, dopplerography of the veins of the lower extremities came. conclusion - deep veins large and small hypodermic veins of the left and right extremities are passable. Ostial valves large under the cutaneous vein on the left and right are consistent. The small subcutaneous vein on the left and right extends to the thigh in the Giacomini vein. Failed insufficiency along the trunk.

Hello. Half a year ago noticed that when sitting on a chair for about 10 minutes, a burning sensation in the toes of either right or left, sometimes tingling, begins, but mostly when I sit on a chair, there's no such thing on the couch. It is worth one time to endure tingling, and continue to sit and does not seem to tingle any more. I also noticed that if the heel of one leg is placed on the lower leg of the other, and so hold for a while that place is also a tunic, did not notice this before. And when I stand on the ladder for a long time, both legs.

Good afternoon. My upper stupas swell.I went through ultrasound of the arteries in the triplex mode, and the doctor gave the following conclusion: hemodynamic vyyavleno.pokazaniya not been following-1.SPRAVA blood flow to the ileum (56cm / s) femur (54cm / s) of the popliteal (26cm / s) of the main arteries. ZBBA 11 (cm / s) trunk -krovotok, PBBA (18 cm / s) Trunk blood flow in iliac izmenennyy.2.SLEVA bloodstream (63cm / sec), the femoral (61cm / sec) popliteal (31cm / sec), a main artery.

Hello! 40 years. When there were no problems with the veins, but after receiving contraceptives during 9 months (this was the first and last experience of taking contraceptives), the result was an acute phlebothrombosis of the deep veins of the right extremity. An operation was performed 2 years ago - resection and ligation of the superficial femoral vein on the right. I wear, except for summer, a compress. I drink every day warfarin (INR control), and detrolex courses 2 times a year. But at me now a problem-legs or foots different and it is appreciable, caviar in.

Mom 81 years, after pneumonia moves little, wereswelling, remove Diuverom and Brusnik, now my palm is swollen and 2 fingers do not bend, I can not understand the nature of this edema. It is light, fingers seem to be inflated from the inside and very sore. The liquid flows off well. Is it a lymphatic or trophic? Tell me, please, how to understand nature? In this case, PI 85%, INR 1.16, Fibrogene 3.13. The protein was slightly elevated in the urine after the catheter, the rest of the indices are normal. Thank you in advance.

After the subclavian catheter, thrombosis developedright hand. Did not treat 5 years. This year, a course of treatment - ksefokam, reopoliglyukin, nicotine k-ta, B1 and B6, pentoxifylline, thromboass, troxevasin ointment. Is it possible to cure a hand with a daily shaking of the raised hand? Every day I drink aspirin - half a tablet.

Good day, My child is 12 years old.Recently, she began to worry about pain in her legs. After standing on her feet-30 minutes later, red-blue spots begin to appear on her right shin, and she feels a burning sensation, on the left shin the same, but not such large spots. As soon as the legs take a horizontal position, everything passes. Let's put our feet in venoalife. nothing helps, what can it be?

Hello, since my childhood I have varicose veins. Now I have a job and shiporgs several times a week. What should I do? Some medications

With each training, veins appear throughout the body. Especially on your hands. Work on the simulators and dumbbells 3 kg. Should I refuse? Or is this normal?

good afternoon, could not tell: what is the fundamental difference between the phlebography of the lower extremities and the angiography of the lower extremities. thank you.

Good evening, man, 40 years.On the gastrocnemius of the right leg, the horizontal strip of yellowed skin is about 5 cm in length and 2 cm in width. In all legs, periodically in different places, including in front, painful sensations arise. With fast walking, sitting and lying on his stomach, the pain intensifies. Touching and pressing the yellowed area does not hurt, but it feels like the muscle is compacted there. Also, the joints - hip, knee and ankle - do not ache a lot. In the standing position with.

the foot has swollen, almost twice, it hurts. bargain X-ray, ultrasound of blood vessels, it's all right, the surgeon for m-f can not understand anything. 3 weeks have passed, it's worse.

Hello! I was engaged in aerobics and the front part of the foot near the between the big and the second finger began to hurt. I went to traumatology, I took an X-ray, he showed that everything is fine. The doctor attributed Declakgel and said not to go. I sat for a week at home and started walking again, the pain in walking was not so strong, but my leg began to turn red and swell. Again I went to the surgeon. He attributed Serratu, Nimesil and again the gel. She took all this and stayed at home for 34 days. The leg became normal. But how.